# SDR CA081016002

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,917 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Condition: Failed
- Location: Slat Skew
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHEN FLAP 2 SELECTED, EICAS SLAT FAIL MSG.  QRH CARRIED OUT.  UNEVENTFUL LANDING. SKEW SENSOR 2 AND 3 AFFECTED AND REPLACED PER AMM 27-83-01.  OPS CHECK SERVICEABLE.
